Okay lang po ba i-continue ang pagtake ng provera?

anonymous
This person has chosen to hide his/her identity. Medical History

Delayed na ako ng 1 month. Niresetahan ako ng OB ng Provera for 10 days. Kaso po nafefeel ko po na masakit ang dibdib ko ngayon (which usually happens days before my period po) kakainom ko palang po ng 1 tablet ngayon. I-continue ko pa po ba ang gamot or magwait nalang po ako hanggang sa magkaroon ako? Hingi lang po advice Doc, salamat po! 

The medical information contained in this section is not intended for treatment or prescription. It is used to complement, not replace, the communication between a patient and their physician. Reliance on any information provided by BuhayOFW or any medical experts is solely at your own risk. If you have a medical emergency, call your doctor or go to the hospital immediately.

 

 

Reply as anonymous (Your real name and picture will not be seen)
Dr. Alfredo Chua
is a Medical expert in the Philippines
Mabuting magpatingin ka muna sa iyong OBGYN bago ka magpatuloy sa pag inom ng iyong gamot lalo na ikaw ay nakakaramdam ng masakit na dibdib. Maaaring may reaction ka sa gamot na iyong iniinom.
anonymous
This person has chosen to hide his/her identity. Medical History
Salamat po, Doc!

About the author

Dr. Alfredo Chua

Reading books, playing the piano, watching TV and movies, collecting coins and stamps
Profession: Internal Medicine
Philippine General Hospital
Philippines , Manila , Manila